# SDR JIKA2012101001

- Difficulty date: October 10, 2012
- Submitted: December 1, 2012
- Operation: Air carrier
- Aircraft: N3229A
- Make and model: Beech 1900C
- Aircraft serial: UB51
- Aircraft time: 31,203 hours, 43,641 cycles
- Engine: Pwa PT6A65B
- Engine time: 20,110 hours, 26,846 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Part number: 3033260
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AT APPROX 900 FT DURING CLIMBOUT FROM KSAT, RT ENGINE FAILED AND AUTOFEATHERED.  ENGINE TORQUE, RPM AND PROP RPM ALL DROPPED.  SECURED ENGINE PER THE CHECKLIST, DECLARED AN EMERGENCY AND RETURNED TO KSAT.  MX DISCOVERED OIL RESIDUE IN THE EXHAUST AND ON THE 2ND STAGE TURBINE BLADES.  NO CHIP DETECTOR LIGHT WAS REPORTED, OR NOTED BY MAINTENANCE.  NO DEBRIS FOUND IN THE ENGINE OIL FILTER OR ON THE MAGNETIC CHIP DETECTOR.  OIL LEVEL WAS DOWN BY 1 QT.  EXCESSIVE OIL WAS FOUND IN THE ACCESSORY GEAR BOX.  THE ENGINE IS BEING REPLACED.  INVESTIGATION OF REMOVED ENGINE FOUND A CRACKED P3 AIR LINE.  THE CRACKED LINE WAS THE PROBABLE CAUSE OF THE LOSS OF POWER AND ENGINE IN-FLIGHT SHUT DOWN.
